# SDR A6WA200340199

- Difficulty date: December 24, 2003
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- System (JASC): 3250 · Landing Gear Steering System
- Part: Link
- Condition: Disconnected
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR OPEN GEAR DISAGREE, WOW YELLOW MESSAGE AFTER TAKEOFF AND GEAR RETRACTION, NOSE GEAR INDICATED DOWN.  INSPECTED NOSE GEAR FOUND STEERING LINK DISCONNECTED, RECONNECTED STEERING LINKAGE, NO FURTHER DEFECTS NOTED.  AIRCRAFT OK FOR SERVICE.  (M)
